# SDR AALA202403084560

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,049 hours, 26,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FA JUMPSEAT FLASHLIGHT INOP. REMOVED AND REPLACED AFT F/A JUMPSEAT FLAHLIGHT.
